# SDR 2001UALA00795

- Difficulty date: May 21, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N604UA
- Make and model: Boeing 767222
- Aircraft serial: 21865
- Aircraft time: 65,446 hours, 17,305 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Grooved
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF EMPENNAGE SKIN HAS LONG WEAR GROOVE FS 1809, WL 226.10.  *S/D*  MAJOR REPAIR ACCOMPLISHED.  REPAIRED SKIN AS PER SRM 53-80-01.
